# SDR UIEA2024080200776

- Difficulty date: August 2, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 97,087 hours, 24,805 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Indication Sys
- Part number: 21656
- Part serial: 00056
- Condition: Faulted
- Location: Oxygen Bottle
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING O2 BOTTLE  INDICATES 40 PSI.  CONFIRMED EICAS IND INOP. REF DMI 213995 PER MEL 35-11-02-01 CAT B DUE DATE 8AUG24. MMP PERFORMED. BOTTLE #1 1400 PSI, BOTTLE #2 1300 PSI, AVERAGE 1600 PSI.   R/R VOLT AVG UNIT PER AMM 35-11-06. OPS CHECK GOOD.
